# SDR 2018FA0000059

- Difficulty date: February 15, 2018
- Submitted: February 15, 2018
- Operation: General aviation
- Aircraft: N1463B
- Make and model: Luscom 8E
- Aircraft serial: 6090
- Aircraft time: 3,687 hours, 3,000 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  ELT D CELL BATTERIES LEAKING ACID.  3 CELLS WERE BAD.  BATTERIES SPECIFIED, BASED ON THEIR QUALITY WHEN E-01 ELT DESIGNED.  BATTERIES WERE FRESH AND INSTALLED 1 YEAR AGO.  ANOTHER OWNER REPORTED SAME PROBLEM.  CONTACTS CLEANED AND FRESH BATTERIES INSTALLED.  MANUFACTURER SAY QUALITY NO LONGER GOOD.  WE NEED AN ACCEPTABLE ALTERNATE BATTERY.  SPECIFY PERFORMANCE, NOT A SPECIFIC BRAND.
